Maximization of the exit times from a domain for a process with small diffusion
Doklady Akademii Nauk, Tome 234 (1977) no. 5, pp. 1024-1027
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_234_5_a8,
author = {I. I. Tsytovich},
title = {Maximization of the exit times from a domain for a process with small diffusion},
journal = {Doklady Akademii Nauk},
pages = {1024--1027},
year = {1977},
volume = {234},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_234_5_a8/}
}
I. I. Tsytovich. Maximization of the exit times from a domain for a process with small diffusion. Doklady Akademii Nauk, Tome 234 (1977) no. 5, pp. 1024-1027. http://geodesic.mathdoc.fr/item/DAN_1977_234_5_a8/